# SDR UALA2012120407014

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS JUST FORWARD OF NOSE GEAR DOORS.  APPROX STATION 220 BELOW WATER LINE 199.8. ACCOMPLISHED HFEC INSP PER NDT MM 51-00-01 PART6, AND ECRA# 5330-04309, NO CRACKS NOTED.  REMOVED DAMAGE.  INSTALLED EXTERNAL DOUBLER REF SRM 53-00-01 RPR 1.  INSTALLED STRINGER Z-ANGLE REPAIR PER SRM 53-00-03 RPR 4.
